The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (225 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 1, 2001, pp. 115–130
DOI: 10.4171/ZAA/1006

Published online: 2001-03-31

Parabolic Equations with Functional Dependence

A. Bychowska[1] and H. Leszczyński[2]

(1) Gdansk University of Technology, Poland
(2) University of Gdansk, Poland

We consider the Cauchy problem for nonlinear parabolic equations with functional dependence and prove theorems on the existence of solutions to parabolic differential-functional equations

Keywords: Parabolic functional-differential equations, existence and uniqueness of solutions, iterative methods, Cauchy problems

Bychowska A., Leszczyński H.: Parabolic Equations with Functional Dependence. Z. Anal. Anwend. 20 (2001), 115-130. doi: 10.4171/ZAA/1006